# SDR SWAA2022031805789

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SERVICE DOOR THRESHOLD SUPPORT ANGLE BS 308-325 RBL55 WL208. / REMOVED AND REPLACED FWD SERVICE DOOR THRESHOLD SUPPORT ANGLE-CHORD BS291.5-328 RBL55 WL208 IAW SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND BOEING DWG 141A6310
